# SDR V0XR201307020191

- Difficulty date: July 2, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,431 hours, 14,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER COCKPIT BULKHEAD REAR WEB CORRODED AT BS 280.  REPAIRED LT LOWER WEB IAW GREO 670-53-11-594 REV,  AND EC/TC REO 670-53-11-594, REV A.
